Publication
Title
Reductions and global dimensions of quantized algebras over a regular commutative domain
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1998
ISSN
0092-7872
Volume/pages
26:4(1998), p. 1117-1124
ISI
000072700200008
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 19.09.2017
To cite this reference